We use cookies to enhance your experience on our website. By continuing to use our website, you are agreeing to our use of cookies. You can change your cookie settings at any time. Find out more Skip to Main Content

Celebrating 25 Years of IMRN

Founded in 1991 by Morris Weisfield, International Mathematics Research Notices this year celebrates a quarter century of publishing research to advance the science of mathematics. The journal is currently steered by the expert hands of Executive Editor Peter Sarnak and a team of distinguished mathematicians who continue to drive the journal from strength to strength.

To celebrate the journal's success and showcase some of its highest quality publishing, we have collected here 25 of the most cited articles from recent years. All articles are free to read online or download until the end of 2016, so please enjoy exploring the work of some of the journal's most forward thinking contributors.

The 25th Anniversary Collection

A Simple Proof of the A2 Conjecture
Andrei K. Lerner
Int Math Res Notices (2013) 2013 (14): 3159-3170.
doi: 10.1093/imrn/rns145

Monochromatic Reconstruction Algorithms for Two-dimensional Multi-channel Inverse Problems
Roman G. Novikov and Matteo Santacesaria
Int Math Res Notices (2013) 2013 (6): 1205-1229.
doi: 10.1093/imrn/rns025

Stochastic Homogenization of Level-Set Convex Hamilton–Jacobi Equations
Scott N. Armstrong and Panagiotis E. Souganidis
Int Math Res Notices (2013) 2013 (15): 3420-3449.
doi: 10.1093/imrn/rns155

Parabolic Systems with Measurable Coefficients in Reifenberg Domains
Sun-Sig Byun, Dian K. Palagachev and Lihe Wang
Int Math Res Notices (2013) 2013 (13): 3053-3086.
doi: 10.1093/imrn/rns142

Weight Structures and Simple dg Modules for Positive dg Algebras
Bernhard Keller and Pedro Nicolás
Int Math Res Notices (2013) 2013 (5): 1028-1078.
doi: 10.1093/imrn/rns009

Global Quantization of Pseudo-Differential Operators on Compact Lie Groups, SU(2), 3-sphere, and Homogeneous Spaces
Michael Ruzhansky and Ville Turunen
Int Math Res Notices (2013) 2013 (11): 2439-2496.
doi: 10.1093/imrn/rns122

Scattering for Radial, Bounded Solutions of Focusing Supercritical Wave Equations
Thomas Duyckaerts, Carlos Kenig and Frank Merle
Int Math Res Notices (2014) 2014 (1): 224-258.
doi: 10.1093/imrn/rns227

Discrete Time q-TASEPs
Alexei Borodin and Ivan Corwin
Int Math Res Notices (2015) 2015 (2): 499-537.
doi: 10.1093/imrn/rnt206

The Variance of the Number of Prime Polynomials in Short Intervals and in Residue Classes
Jonathan P. Keating and Zeév Rudnick
Int Math Res Notices (2014) 2014 (1): 259-288.
doi: 10.1093/imrn/rns220

Splitting of Operations, Manin Products, and Rota-Baxter Operators
Chengming Bai, Olivia Bellier, Li Guo and Xiang Ni
Int Math Res Notices (2013) 2013 (3): 485-524.
doi: 10.1093/imrn/rnr266

Layer Potential Analysis for Pseudodifferential Matrix Operators in Lipschitz Domains on Compact Riemannian Manifolds: Applications to Pseudodifferential Brinkman Operators
Mirela Kohr, Cornel Pintea and Wolfgang L. Wendland
Int Math Res Notices (2013) 2013 (19): 4499-4588.
doi: 10.1093/imrn/rns158

Bounds for Minkowski Billiard Trajectories in Convex Bodies
Shiri Artstein-Avidan and Yaron Ostrover
Int Math Res Notices (2014) 2014 (1): 165-193.
doi: 10.1093/imrn/rns216

Multi-Quadratic Quad Equations: Integrable Cases from a Factorized-Discriminant Hypothesis
James Atkinson and Maciej Nieszporski
Int Math Res Notices (2014) 2014 (15): 4215-4240.
doi: 10.1093/imrn/rnt066

Jones Polynomials of Torus Knots via DAHA
Ivan Cherednik
Int Math Res Notices (2013) 2013 (23): 5366-5425.
doi: 10.1093/imrn/rns202

Global Smoothing for the Periodic KdV Evolution
Mehmet Burak Erdoğan and Nikolaos Tzirakis
Int Math Res Notices (2013) 2013 (20): 4589-4614.
doi: 10.1093/imrn/rns189

The Descriptive Set Theory of C*-algebra Invariants
Ilijas Farah, Andrew Toms and Asger Törnquist
Int Math Res Notices (2013) 2013 (22): 5196-5226.
doi: 10.1093/imrn/rns206

The Euler-Poisson System in 2D: Global Stability of the Constant Equilibrium Solution
Alexandru D. Ionescu and Benoit Pausader
Int Math Res Notices (2013) 2013 (4): 761-826.
doi: 10.1093/imrn/rnr272

Witt Vectors and a Question of Keating and Rudnick
Nicholas M. Katz
Int Math Res Notices (2013) 2013 (16): 3613-3638.
doi: 10.1093/imrn/rns144

A Smooth Model for the String Group
Thomas Nikolaus, Christoph Sachse and Christoph Wockel
Int Math Res Notices (2013) 2013 (16): 3678-3721.
doi: 10.1093/imrn/rns154

Sign of Green's Function of Paneitz Operators and the Q Curvature
Fengbo Hang and Paul C. Yang
Int Math Res Notices (2015) 2015 (19): 9775-9791.
doi: 10.1093/imrn/rnu247

Ranks of Elliptic Curves with Prescribed Torsion over Number Fields
Johan Bosman, Peter Bruin, Andrej Dujella and Filip Najman
Int Math Res Notices (2014) 2014 (11): 2885-2923.
doi: 10.1093/imrn/rnt013

Holomorphic Flexibility Properties of Compact Complex Surfaces
Franc Forstnerič and Finnur Lárusson
Int Math Res Notices (2014) 2014 (13): 3714-3734.
doi: 10.1093/imrn/rnt044
This Feature Is Available To Subscribers Only

Sign In or Create an Account

This PDF is available to Subscribers Only

View Article Abstract & Purchase Options

For full access to this pdf, sign in to an existing account, or purchase an annual subscription.

Subscribe Now